Facebook Pixel
Q: 

well i took plan b on the june 14and i had my period on june 11 until june 13and its now juily 12

By July 12, 2011 - 5:28pm
 
Rate This

shouldnt had gotten my period yet im sacred im prego

Add a Comment3 Comments

Guide

Hi Nicole,
As I mentioned in my previous response, changes in your period such as coming late or early, being lighter or heavier, are something you can expect after taking Plan B.

July 13, 2011 - 5:02pm
Guide

Hi,
If you had your period from June11 to June13, why did you take Plan B on June 14? Changes in your period are a common side effect of Plan B, so your next period (for July) may be late. Why do you think you might be pregnant? Have you had unprotected sex since you took Plan B? Normally, i would suggest taking a home pregnancy test if your period is late by one week. But, since you have upset the rhythm of your menstrual cycle, I don't know how to advise you. If you are really concerned, you should call your doctor.

July 12, 2011 - 5:54pm
(reply to Maryann Gromisch RN)

I TOOK IT CAUSE I HAD UNPROTECTED SEX ON THE JUNE 13 AND HE NUT IN ME AND I DIDN'T KNOW UNTIL HE TOLD ME THAT'S WHY THE NEXT DAY JUNE 14 I TOOK IT BUT I SHOULD'VE HAD MY PERIOD ON THE JULY 9 BUT IDK WHATS GOING ON

July 12, 2011 - 6:08pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!